# SDR DALA2020073092678

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 73,147 hours, 18,527 cycles
- Engine: Pwa PW2037
- Engine time: 30,931 hours, 8,497 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Condition: Loose
- Location: Stator Housing
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

IFSD & ATB,  DURING CLIMB TO FL250 THE LEFT ENGINE ROLLED BACK. CREW FOLLOWED QRH PROCEDURE FOR ENGINE SHUTDOWN AND RETURNED TO DEPARTURE.   MTC FOUND PMA STATOR HOUSING BOLTS LOOSE AND ROTOR AND CONNECTORS DAMAGED. CARBON SEAL, ROTOR AND STATOR REPLACED AND GEARBOX RUNOUT CHECKS PERFORMED.  WIRE HARNESS REPLACEMENT IN PROGRESS.
